| Catalog Number |
305787 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 25x1 rb had foreign matter.It was reported by the customer that they had a sticky substance in the syringe.Rcc received a complaint via phone.Product complaint: customer called to report, while using trying to draw up air she noticed the bd syringe ref: 305787, lot: 4043533, had a sticky substance in the syringe.Not used on a pt, no pt harm, sample available, doe on 02/05.
Additional Manufacturer Narrative
Our quality engineer inspected the photos, and sample submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the sample.Analysis of the sample showed a sticky substance on the sample.The substance was determined to be excessive amounts of silicone.The sample was subjected to a silicone content test and the sample failed the functional test.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The root cause for the foreign material is due to intermittent poor relay feedback from the slip ring to the silicone gun during production.Action had been taken to replace the old slip ring to address the issue of poor signal relay to the silicone gun.The replacement was done on (b)(6) 2024.The syringe batch is produced in feb 2024 which is before the action implementation.
Event or Problem Description
No additional information.